# SDR VNAA2012122200014

- Difficulty date: December 22, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 21,460 hours, 21,213 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A SLAT FAIL MESSAGE ON APPROACH.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, CLEARED INHIBITS, AND PERFORMED OPERATION CHECKS USING AIRCRAFT MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
